# SDR 2008UALA06274

- Difficulty date: October 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 25,533 hours, 6,505 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN OFF DISPLAYED.  GEN OFF LIGHT ILLUM & FAILED TO RESET.  GENERATOR FOUND FAULTY.  REPLACED LEFT IDG.  OK FOR SERVICE.
